# SDR DL72E970192

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Bolt
- Condition: Sheared
- Location: Str S-3a
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INBOARD TENSION TIE BOLT AT THE RT S-3A WAS FOUND SHEARED.  THIS PROBLEM IS THE SUBJECT OF BACO S/B 727-53-0178, REV 2.  THE BOLT WAS REPLACED AND THE TENSION TIE FITTING WAS INSPECTED IN ACCORDANCE WITH THE SERVICE BULLETIN.
